Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 75, Issue 1, Winter 2016  pp. 151-162.

Continuous families of properly infinite $C^\ast$-algebras

Authors:  Etienne Blanchard
Author institution: IMJ-PRG, University Paris Diderot - Campus des Grands Moulins, Case~7012, 75205 Paris cedex 13, France

Summary: Any unital separable continuous $C(X)$-algebra with properly infinite fibres is properly infinite as soon as the compact Hausdorff space $X$ has finite topological dimension. We study conditions under which this is still the case if the compact space $X$ has infinite topological dimension.

Keywords: $C^*$-algebra, classification, proper infiniteness

Contents   Full-Text PDF